Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AD's and effect on hormones. Ladies, anybody else? KaraS

Posted by jujube on December 15, 2004, at 14:37:31

In reply to Re: AD's and effect on hormones. Ladies, anybody else? jujube, posted by KaraS on December 14, 2004, at 22:11:40

>
> It doesn't matter how many women experience this, if the doctors weren't taught it in medical school, then it can't possibly exist in their minds. It's so d*mn frustrating!

You said it sister! I especially hate it when a male doctor looks at you like you are some kind of neurotic hypocondriac and tells you that its all in your head and maybe you're just stressed out or experiencing anxiety. I told my gp today what Effexor had done to me and my cycle, including the night sweats, hot flashes and irregularities, and she was not surprised at all. Yet the pdoc (male) kept telling me I was menopausal. Oh well.

Tamara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[429963]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jujube thread:426745
URL: http://www.dr-bob.org/babble/20041211/msgs/429963.html